RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 4, Pages 785–788 (Mi dan8184)  

MATHEMATICS

Solvability of a boundary value problem for a higher-order equation of mixed type

I. E. Egorov

Yakutsk State University

Full text: PDF file (446 kB)

Bibliographic databases:
UDC: 517.95
Presented: А. Н. Тихонов
Received: 10.12.1985

Citation: I. E. Egorov, “Solvability of a boundary value problem for a higher-order equation of mixed type”, Dokl. Akad. Nauk SSSR, 293:4 (1987), 785–788

Citation in format AMSBIB
\Bibitem{Ego87}
\by I.~E.~Egorov
\paper Solvability of a boundary value problem for a higher-order
equation of mixed type
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 4
\pages 785--788
\mathnet{http://mi.mathnet.ru/dan8184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889150}
\zmath{https://zbmath.org/?q=an:0649.35064}


Linking options:
  • http://mi.mathnet.ru/eng/dan8184
  • http://mi.mathnet.ru/eng/dan/v293/i4/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019